# SDR 2020FA0000181

- Difficulty date: February 26, 2020
- Submitted: February 26, 2020
- Operation: General aviation
- Aircraft: N6867Y
- Make and model: Piper PA-23-250
- Aircraft serial: 274213
- Aircraft time: 1,522 hours
- Engine: Lyc LTIO540*
- Propeller: Hartzl HCA2XK1
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Screw
- Condition: Loose
- Location: Oil Pump
- Part time: 1,522 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT, SCREW P/N: 20-0096-4 CAME LOOSE FROM TURBO OIL PUMP P/N: 096-SCD-003-3, CAUSING HYDRAULIC POWER LOSS.
